# SDR HALA2014091100169

- Difficulty date: September 11, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,680 hours, 16,994 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315T42103
- Part serial: 2384
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 315T4014125A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER CASCADE PANEL AT THE 3 O`CLOCK POSITION IS CRACKED.  R & R NR 2 ENGINE THRUST REVERSOR CASCADE PANEL AT 3 O`CLOCK POSITION, FOR CRACK IAW AMM 78-31-16.
